Partitioning sets of quadruples into designs III

Sharry M.J. and Penfold Street A. (1991) Partitioning sets of quadruples into designs III. Discrete Mathematics, 92 1-3: 341-359. doi:10.1016/0012-365X(91)90292-A


Author Sharry M.J.
Penfold Street A.
Title Partitioning sets of quadruples into designs III
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 1991-11-17
Sub-type Article (original research)
DOI 10.1016/0012-365X(91)90292-A
Open Access Status
Volume 92
Issue 1-3
Start page 341
End page 359
Total pages 19
Language eng
Subject 2607 Discrete Mathematics and Combinatorics
2614 Theoretical Computer Science
Abstract It is shown that the collection of all 11 4 quadruples chosen from a set of eleven points can be partitioned into eleven mutually disjoint 3-(10, 4, 1) designs in precisely 21 non-isomorphic ways.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:57:33 EST by System User